# SDR USAA990341

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracet
- Part number: 3917624515
- Condition: Cracked
- Location: Pax Doorway
- Part time: 42,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND .5 INCH CRACK AT UPPER RIGHT DOOR STOP BRACKET ON DOOR JAMB.  REPLACED WITH NEW BRACKET. (M)
